# SDR UALA2013011400249

- Difficulty date: January 12, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 62,913 hours, 23,552 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS DAMAGE AT SUPPORT.  SUPPORT IS CRACKED.  AREA IS NEAR AFT ROLLER LATCH.  REMOVED FITTING, NO FURTHER DAMAGE NOTED IN AREA. NEW FITTING ON AOG.  CONT OF AMIS ITEM 9132006.  REPLACED FITTING.
